Loading [MathJax]/jax/output/SVG/config.js
Matematicheskie Trudy
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Tr.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Matematicheskie Trudy, 2020, Volume 23, Number 1, Pages 16–36
DOI: https://doi.org/10.33048/mattrudy.2020.23.102
(Mi mt364)
 

This article is cited in 6 scientific papers (total in 6 papers)

К краевым задачам для интегро-дифференциальных уравнений дробного порядка

M. KH. Beshtokova, F. A. Erzhibovab

a Institute of Applied Mathematics and Automation, Nalchik
b Kabardino-Balkar State University, Nal'chik
Full-text PDF (263 kB) Citations (6)
References:
Received: 19.03.2019
Revised: 19.03.2019
Accepted: 10.06.2019
Document Type: Article
UDC: 519.63
Language: Russian
Citation: M. KH. Beshtokov, F. A. Erzhibova, “К краевым задачам для интегро-дифференциальных уравнений дробного порядка”, Mat. Tr., 23:1 (2020), 16–36
Citation in format AMSBIB
\Bibitem{BesErz20}
\by M.~KH.~Beshtokov, F.~A.~Erzhibova
\paper К краевым задачам для интегро-дифференциальных уравнений дробного порядка
\jour Mat. Tr.
\yr 2020
\vol 23
\issue 1
\pages 16--36
\mathnet{http://mi.mathnet.ru/mt364}
\crossref{https://doi.org/10.33048/mattrudy.2020.23.102}
Linking options:
  • https://www.mathnet.ru/eng/mt364
  • https://www.mathnet.ru/eng/mt/v23/i1/p16
  • This publication is cited in the following 6 articles:
    1. Askar Rahmonov, Dilshoda Akramova, Hilola Elmuradova, Feruz Togaev, “Determination of a Coefficient and Kernel in a Two-dimensional Fractional Integrodifferential Equation”, Lobachevskii J Math, 45:2 (2024), 800  crossref
    2. M. Kh. Beshtokov, M. Z. Khudalov, “Raznostnye metody resheniya nelokalnykh kraevykh zadach dlya differentsialnykh uravnenii konvektsii-diffuzii drobnogo poryadka c effektom pamyati”, Dalnevost. matem. zhurn., 21:1 (2021), 3–25  mathnet  crossref
    3. A. A. Alikhanov, M. KH. Beshtokov, M. H. Shhanukov-Lafishev, “Local one-dimensional scheme for the first initial-boundary value problem for the multidimensional fractional-order convection–diffusion equation”, Comput. Math. Math. Phys., 61:7 (2021), 1075–1093  mathnet  mathnet  crossref  crossref  isi  scopus
    4. M. Kh. Beshtokov, “Setochnyi metod resheniya pervoi nachalno-kraevoi zadachi dlya nagruzhennogo differentsialnogo uravneniya konvektsii diffuzii drobnogo poryadka”, Vestnik TvGU. Seriya: Prikladnaya matematika, 2020, no. 3, 27–40  mathnet  crossref  elib
    5. M. Kh. Beshtokov, Z. V. Beshtokova, M. Z. Khudalov, “Konechno-raznostnyi metod resheniya nelokalnoi kraevoi zadachi dlya nagruzhennogo uravneniya teploprovodnosti drobnogo poryadka”, Vladikavk. matem. zhurn., 22:4 (2020), 45–57  mathnet  crossref
    6. M. Kh. Beshtokov, M. Z. Khudalov, “The Third Boundary Value Problem for a Loaded Thermal Conductivity Equation with a Fractional Caputo Derivative”, Mat. mat. model., 2020, no. 3, 52  crossref
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Математические труды Siberian Advances in Mathematics
    Statistics & downloads:
    Abstract page:437
    Full-text PDF :113
    References:73
    First page:20
     
      Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2025